Heavy Pot Use Making Some In Colorado Sick
Some chronic marijuana users are experiencing something called Cannabinoid hyperemesis and it is hospitalizing some of them.
Cannabinoid hyperemesis causes vomiting, nausea, abdominal pains, and frequent hot baths due to the body not regulating heat properly.
The condition can be serious enough to warrant a trip to the emergency room as those who are dealing with it often seek medical help to alleviate it.
While it is still being studied, medical professionals feel, with the legalization of cannabis as well as stronger strains and more frequent use, that it is causing the stomach to not empty as frequently as it should, causing nausea and vomiting.
While THC, the active compound found in cannabis, as well as some CBD oil usually helps quiet nausea and vomiting, some types of THC and CBD, as well as CBG, can cause vomiting, canceling those properties out, making frequent users sick.
The best thing one can do to alleviate this issue is to stop using marijuana, sometimes for months, until the body can reregulate itself.
Those who use marijuana, either medically or recreationally should be aware of this condition and give serious thought to curtailing its use for a while, especially if they are experiencing those symptoms.